# SDR UALA2009042901235

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 31,938 hours, 7,169 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Cracked
- Location: Apu Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 BOLTS SHEARED OFF THE FWD SIDE OF THE COMPRESSOR HOUSING SECTION, 3,9,11 O`CLOCK POSITIONS ON THE APU.  REPLACED APU.  APU IS READY FOR LEAK AND OPS CHECK.  OPS CHECKED GOOD.
